Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 151, NWS North Platte, NE

July 12, 20195 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2019, 10:34 PM CDT for 5 counties in Nebraska. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2019, 10:34 PM CDT (03:34 UTC)
Expired
Jul 12, 2019, 11:30 PM CDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Custer County, NE, Frontier County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 10:55 PM CDTTSTM WND DMGNorth Platte, NEMULTIPLE POWER LINES DOWN AROUND EAST D AND EAST E STREETS. FIRE DEPARTMENT REPORTS TREE LIMBS HAVE KNOCKED LINES DOWN. ALSO POWER TRANSFORMER ON EAST D STREET IS ON FIRE. A POWER POLE ON EAST 13TH STREET IS ALSO ON FIRE ALONG WITH ANOTHER POWER POLE JUST OUTS
Jul 12, 11:09 PM CDTTSTM WND DMGSutherland, NEREPORTS OF TREE LIMBS DOWN FROM HIGH WINDS AND SOME POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 8:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2983 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2033 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WUUS53 KLBF 130334
SVRLBF
NEC041-063-111-113-117-130430-
/O.NEW.KLBF.SV.W.0151.190713T0334Z-190713T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1034 PM CDT Fri Jul 12 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Frontier County in southwestern Nebraska...
  Lincoln County in southwestern Nebraska...
  Southwestern Logan County in west central Nebraska...
  Southern McPherson County in west central Nebraska...
  Southwestern Custer County in central Nebraska...

* Until 1130 PM CDT.

* At 1032 PM CDT, severe thunderstorms were located along a line
  extending from near Tryon to 12 miles south of Ringgold to near 
  North Platte Airport to near Wellfleet, moving east at 30 mph. 

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  North Platte, Curtis, Sutherland, Hershey, Brady, Eustis, Wallace,
  Maxwell, Wellfleet, Moorefield, Dickens, Lake Maloney State
  Recreation Area, Sutherland Reservoir State Recreation Area, North
  Platte Airport, Keith, Cottonwood Canyon State Wildlife Management
  Area, O'Fallons, Vroman, Somerset and Etna.

This includes the following highways...
 Highway 92 near mile marker 218, and between mile markers 233 and
236.
 Highway 97 between mile markers 1 and 24.
 Interstate 80 in Nebraska between mile markers 156 and 207.
 Highway 83 between mile markers 50 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4082 10125 4108 10117 4132 10121 4154 10141
      4146 10049 4122 10016 4105 10006 4104 10023
      4070 10022 4070 10002 4052 10003
TIME...MOT...LOC 0332Z 282DEG 28KT 4147 10097 4133 10077 4108 10062
4078 10063

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
3 follow-up statements
762 
WWUS53 KLBF 130354
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1054 PM CDT Fri Jul 12 2019

NEC041-063-111-113-117-130430-
/O.CON.KLBF.SV.W.0151.000000T0000Z-190713T0430Z/
Frontier NE-Lincoln NE-Logan NE-McPherson NE-Custer NE-
1054 PM CDT Fri Jul 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN FRONTIER...LINCOLN...SOUTHWESTERN LOGAN...SOUTHERN
MCPHERSON AND SOUTHWESTERN CUSTER COUNTIES...

At 1053 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Ringgold to 9 miles south of
Gandy to Brady to near Moorefield, moving east at 45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
North Platte, Sutherland, Hershey, Brady, Eustis, Maxwell, Wellfleet,
Moorefield, Dickens, Lake Maloney State Recreation Area, North Platte
Airport, Keith, Cottonwood Canyon State Wildlife Management Area,
Etna, Hansen Memorial Reserve State Wildlife Management Area, Jeffrey
Canyon State Wildlife Management Area, O'Fallons, Birdwood, Vroman
and Somerset.

This includes the following highways...
 Highway 92 between mile markers 233 and 236.
 Highway 97 between mile markers 1 and 24.
 Interstate 80 in Nebraska between mile markers 161 and 207.
 Highway 83 between mile markers 51 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4079 10107 4109 10106 4131 10114 4152 10128
      4146 10049 4122 10016 4105 10006 4104 10023
      4070 10022 4070 10002 4052 10003
TIME...MOT...LOC 0353Z 274DEG 41KT 4145 10066 4133 10046 4104 10037
4072 10039

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
826 
WWUS53 KLBF 130414
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1114 PM CDT Fri Jul 12 2019

NEC063-130424-
/O.CAN.KLBF.SV.W.0151.000000T0000Z-190713T0430Z/
Frontier NE-
1114 PM CDT Fri Jul 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRONTIER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, southwestern and west central Nebraska.

LAT...LON 4075 10078 4109 10082 4132 10089 4150 10108
      4146 10049 4122 10016 4105 10006 4104 10023
      4070 10022 4070 10038
TIME...MOT...LOC 0414Z 274DEG 36KT 4144 10056 4132 10036 4103 10027
4071 10029

$$

NEC041-111-113-117-130430-
/O.CON.KLBF.SV.W.0151.000000T0000Z-190713T0430Z/
Lincoln NE-Logan NE-McPherson NE-Custer NE-
1114 PM CDT Fri Jul 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN LINCOLN...SOUTHWESTERN LOGAN...SOUTHEASTERN MCPHERSON AND
SOUTHWESTERN CUSTER COUNTIES...

At 1114 PM CDT, severe thunderstorms were located along a line
extending from near Stapleton to 11 miles southwest of Arnold to near
Brady to near Moorefield, moving east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
North Platte, Brady, Maxwell, Wellfleet, Lake Maloney State
Recreation Area, North Platte Airport, Keith, Cottonwood Canyon State
Wildlife Management Area, Etna, Hansen Memorial Reserve State
Wildlife Management Area, Jeffrey Canyon State Wildlife Management
Area and Vroman.

This includes the following highways...
 Highway 92 between mile markers 233 and 236.
 Highway 97 between mile markers 1 and 24.
 Interstate 80 in Nebraska between mile markers 174 and 207.
 Highway 83 between mile markers 56 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4075 10078 4109 10082 4132 10089 4150 10108
      4146 10049 4122 10016 4105 10006 4104 10023
      4070 10022 4070 10038
TIME...MOT...LOC 0414Z 274DEG 36KT 4144 10056 4132 10036 4103 10027
4071 10029

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
162 
WWUS53 KLBF 130427
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1127 PM CDT Fri Jul 12 2019

NEC041-111-113-117-130437-
/O.EXP.KLBF.SV.W.0151.000000T0000Z-190713T0430Z/
Lincoln NE-Logan NE-McPherson NE-Custer NE-
1127 PM CDT Fri Jul 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...SOUTHWESTERN
LOGAN...SOUTHEASTERN MCPHERSON AND SOUTHWESTERN CUSTER COUNTIES WILL
EXPIRE AT 1130 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, southwestern and west central Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4075 10078 4109 10082 4132 10089 4150 10108
      4146 10049 4122 10016 4105 10006 4104 10023
      4070 10022 4070 10038
TIME...MOT...LOC 0427Z 282DEG 28KT 4142 10044 4130 10024 4101 10015
4069 10017

$$

Buttler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:36 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jul 12, 6:36 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
636 PM CDT Fri Jul 12 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri Jul 12 2019

The main concern for the near-term is the chance of thunderstorms
tonight and again on Saturday night. For tonight, Thunderstorms will
likely start across the northwest Sandhills over the next couple
hours. Thunderstorms will become widespread by mid-evening before
moving to the east. Sufficient instability (CAPE values over 3000
J/kg) will help to support severe storms across the central
Sandhills and into north central Nebraska. Strong winds will be the
primary threat as thunderstorms develop into a MCS overnight. Heavy
rainfall leading to localized flooding will also be a concern. Up to
an inch to 1.5 inches is possible across portions of the region.

For Saturday, dry conditions return for the daytime. Thunderstorm
chances return on Saturday evening. At this time, the severe risk
remains low with the best locations to see thunderstorms north of a
line from Lisco to Spencer. Any thunderstorms that develop are
expected to remain isolated. Will continue to monitor the
environment heading into tomorrow which in turn will give us a
better idea about the severe risk for Saturday evening.

Hot temperatures will also continue into tomorrow with highs in the
low to mid 90s. Heat indices in the mid to upper 90s should be
expected and extra precautions taken if one must be outdoors on
Saturday.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri Jul 12 2019

Heading into Sunday, dry weather is expected early with some
isolated chances of thunderstorms across the northwest.
Thunderstorms are not expected to be severe and will only last a
hour or two before dissipating.

For the beginning of next week (Monday through Wednesday), a fairly
redundant pattern sets up across western and north central Nebraska.
Dry conditions prevail during the days with evening and overnight
thunderstorms possible. Thunderstorms are expected to be tied mostly
to diurnal heating developing late afternoon and early evening.
Thunderstorms may become enhanced overnight as the nocturnal jet
intensifies; however, most thunderstorms are expected to dissipate
overnight. Severe risk is uncertain at this time, but fully expect
at least a stronger storm or two with these evening thunderstorms.
Small hail and gusty winds will be the primary threats. Localized
flooding due to intense rainfall will also be possible.

Beyond Wednesday, upper level ridging sets up across the central US
bringing a return to surface high pressure over the region. Drier
weather will return on Thursday lasting through the end of the week.

The other major concern headed into the extended period is the
continued very hot temperatures. High temperatures will be solidly
in the 90s through next Friday. Heat indices will also rise into the
mid to upper 90s. A few isolated locations across north central
Nebraska may even see heat index values approach 100 degrees. At
this time no headlines are expected, but stay tuned to later
forecasts as we get a better handle on temperatures next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 632 PM CDT Fri Jul 12 2019

VFR conditions will continue across western Nebraska for the next
24 hours. The main aviation concern will be the thunderstorm
develop this evening and overnight. Recent satellite and radar
imagery shows thunderstorms developing over the Nebraska
Panhandle. These are expected to make their way into western
Nebraska this evening and overnight and affect both terminals. Any
thunderstorms that do develop will be capable of reducing
visibility to below 3SM with gusty and erratic winds. The
thunderstorm activity should move east of the terminals shortly
after 06z Saturday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...Thorne
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
329 PM CDT Fri Jul 12 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-132030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Fri Jul 12 2019 /229 PM MDT Fri Jul 12 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is a slight risk for severe thunderstorms across the
outlook area. The primary hazards are damaging winds, isolated
large hail, and frequent lightning. Also, locally moderate to
heavy rainfall will be possible across portions of northern
Nebraska with thunderstorms resulting in localized flooding and
rises on streams and rivers.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Peak heat indices in the mid to upper 90s are expected during the
mid to late afternoon hours Saturday.

Afternoon and evening thunderstorms are possible again Saturday
through Wednesday. While the risk of severe weather is low this
weekend, the risk is uncertain Monday and beyond.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Roberg

In the hours before

Special weather statement, Jul 12, 9:44 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
944 PM CDT Fri Jul 12 2019

NEZ035-036-057>059-130345-
Arthur-McPherson-Perkins-Lincoln-Keith-
944 PM CDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ARTHUR...
PERKINS...KEITH...WESTERN LINCOLN AND SOUTHWESTERN MCPHERSON
COUNTIES...

At 944 PM CDT/844 PM MDT/, radar indicated strong thunderstorms were
located along a line extending from near Keystone to near Madrid.
Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Ogallala, Grant, Sutherland, Hershey, Paxton, Wallace, Madrid, Elsie,
Dickens, Sarben, Lemoyne, Keystone, Sutherland Reservoir State
Recreation Area, Roscoe, Kingsley Dam, Grainton, Coker, O'Fallons,
Nevens and Broganville.

This includes the following highways...
 Highway 61 between mile markers 55 and 110.
 Highway 92 between mile markers 132 and 138.
 Interstate 80 in Nebraska between mile markers 123 and 164.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4140 10102 4071 10095 4071 10175 4140 10183
TIME...MOT...LOC 0244Z 233DEG 30KT 4129 10161 4087 10157

Thorne/Buttler
Special weather statement, Jul 12, 9:46 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
846 PM MDT Fri Jul 12 2019

NEZ022-023-035-130345-
Grant-Arthur-Garden-
846 PM MDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARTHUR...SOUTHERN GRANT
AND CENTRAL GARDEN COUNTIES...

At 846 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lisco to 12 miles
southwest of Arthur. Movement was northeast at 20 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Oshkosh, Arthur, Lisco, Crescent Lake National Wildlife Refuge,
Haythorn Lake, Rackett, Dogtown Flats, Lena, Sand Puddin Lake, Deer
Lake, Cogill Lake, McKeag, Calora, Richardson Lake, Jensen Lake,
Green Lake, Bucktail Lake, Bourquim Hill, Three Mile Lake and Velma.

This includes the following highways...
 Highway 61 between mile markers 111 and 141.
 Highway 92 between mile markers 165 and 177.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4174 10264 4174 10226 4183 10143 4140 10144
      4140 10264
TIME...MOT...LOC 0246Z 240DEG 15KT 4157 10252 4147 10190

Thorne/Buttler
Local storm report, Jul 12, 9:54 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     1 W OGALLALA            41.13N 101.74W
07/12/2019  M63 MPH          KEITH              NE   AWOS

            MEASURED AT THE OGALLALA AIRPORT.

&&

CBUTTLER
Local storm report, Jul 12, 10:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     1 SW ELSIE              40.84N 101.40W
07/12/2019  M64 MPH          PERKINS            NE   MESONET

            REPORT VIA AUTOMATED WEATHER STATION.

&&

JGOMEZ
Local storm report, Jul 12, 10:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     4 WSW KEYSTONE          41.20N 101.66W
07/12/2019  M64 MPH          KEITH              NE   MESONET

            WINDS RECORDED FROM AUTOMATED WEATHER STATION.

&&

JGOMEZ
Local storm report, Jul 12, 10:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     9 SW HERSHEY            41.06N 101.10W
07/12/2019  M63 MPH          LINCOLN            NE   MESONET

            WIND GUST RECORDED ON AUTOMATED WEATHER STATION.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:29 PM CDTSpecial Weather StatementLBFGarden31 min
Jul 12, 7:52 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden53 min
Jul 12, 8:02 PM CDTSpecial Weather StatementLBFGarden43 min
Jul 12, 8:44 PM CDTSpecial Weather StatementLBFDeuel46 min
Jul 12, 8:46 PM CDTSpecial Weather StatementLBFGarden44 min
Jul 12, 9:18 PM CDTSpecial Weather StatementLBFArthur27 min
Jul 12, 9:20 PM CDTSpecial Weather StatementLBFKeith, Perkins25 min
Jul 12, 9:32 PM CDTSpecial Weather StatementLBFGrant58 min
Jul 12, 9:44 PM CDTSpecial Weather StatementLBFKeith, Perkins61 min
Jul 12, 9:46 PM CDTSpecial Weather StatementLBFArthur, Garden59 min
Jul 12, 10:02 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson36 min
Jul 12, 10:17 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more58 min
Jul 12, 11:06 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Custer, Hooker, Lincoln, Logan and 2 more54 min
Jul 12, 11:40 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Loup and 1 more65 min
Jul 13, 12:01 AM CDTSevere Thunderstorm WarningLBFCuster59 min
Jul 13, 12:20 AM CDTSevere Thunderstorm WarningLBFBrown, Garfield, Holt, Keya Paha, Loup, Rock55 min
Jul 13, 12:52 AM CDTSpecial Weather StatementLBFCuster38 min
Jul 13, 12:56 AM CDTAreal Flood AdvisoryLBFCuster4 hr
Jul 13, 1:10 AM CDTSpecial Weather StatementLBFGarfield, Holt, Rock, Wheeler50 min
Jul 13, 1:22 AM CDTAreal Flood AdvisoryLBFCuster4 hr
Jul 13, 1:39 AM CDTSpecial Weather StatementLBFHolt, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.